Analytic curves in power series rings
Compositio Mathematica, Tome 76 (1990) no. 1-2, p. 197-201
@article{CM_1990__76_1-2_197_0,
     author = {Hauser, Herwig and M\"uller, Gerd},
     title = {Analytic curves in power series rings},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {76},
     number = {1-2},
     year = {1990},
     pages = {197-201},
     zbl = {0721.32003},
     mrnumber = {1078862},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__76_1-2_197_0}
}
Hauser, Herwig; Müller, Gerd. Analytic curves in power series rings. Compositio Mathematica, Tome 76 (1990) no. 1-2, pp. 197-201. http://www.numdam.org/item/CM_1990__76_1-2_197_0/

[E] Ephraim, R.: Isosingular loci and the cartesian product structure of complex analytic singularities. Trans. Am. Math. Soc. 241 (1978) 357-371. | MR 492307 | Zbl 0395.32006

[F] Fischer, G.: Complex analytic geometry. Springer Lect. Notes 538, 1976. | MR 430286 | Zbl 0343.32002

[F-G] Fischer, W., Grauert, H.: Lokal-triviale Familien kompakter komplexer Mannigfaltigkeiten. Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. II 6 (1965) 89-94. | MR 184258 | Zbl 0135.12601

[F-K] Flenner, H., Kosarew, S.: On locally trivial deformations. Publ. Res. Inst. Math. Sci. 23 (1987) 627-665. | MR 918518 | Zbl 0636.32010

[G-K] Greuel, G.-M., Karras, U.: Families of varieties with prescribed singularities. Compos. Math. 69 (1989). | Numdam | MR 986814 | Zbl 0684.32015

[H-M] Hauser, H., Müller, G.: The trivial locus of an analytic map germ. To appear.

[M] Müller, G.: Deformations of reductive group actions. Math. Proc. Camb. Philos. Soc. 106 (1989) 77-88. | MR 994081 | Zbl 0683.32021

[P-P] Pfister, G., Popescu, D.: Die strenge Approximationseigenschaft lokaler Ringe. Invent. Math. 30 (1975) 145-174. | MR 379490 | Zbl 0293.13011

[Sch] Schuster, H.W.: Zur Theorie der Deformationen kompakter komplexer Räume. Invent. Math. 9 (1970) 284-294. | MR 268921 | Zbl 0192.44201

[T] Teissier, B.: The hunting of invariants in the geometry of discriminants. In: Real and complex singularities, Oslo 1976, 565-677. Holm, P., (ed.) Sijthoff & Noordhoff 1977. | MR 568901 | Zbl 0388.32010

[W] Wavrik, J.J.: A theorem on solutions of analytic equations with applications to deformations of complex structures. Math. Ann. 216 (1975) 127-142. | MR 387649 | Zbl 0303.32018